# SDR DBCA2012100400004

- Difficulty date: October 4, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,614 hours, 6,593 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 62411154
- Part serial: B4073
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 1,069 hours, 895 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MKE THE RED GEAR HANDLE "LANDING GEAR UNSAFE" LIGHTS REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  CREW EXTENDED LANDING GEAR RESULTING IN 3 GREEN DOWN & LOCK LIGHTS ILLUMINATED AND UNSAFE LIGHTS EXTINGUISHED.  CREW RETURNED TO MKE.  LANDING WAS UNEVENTFUL.  MAINTENANCE PLACED AIRCRAFT ON JACKS AND NOTED LEFT SHOCK STRUT OLEO WAS NOT FULLY EXTENDED.  REPLACEMENT STRUT PLACED ON ORDER.  UNSERVICEABLE OLEO SENT TO CESSNA FOR INSPECTION/REPAIR.
